The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Kodai Mathematical Journal
( Vol. 15 NO.2 / (1992))
Asymptotic Behavior of Almost-Orbits of Nonexpansive Semigroups Without Convexity
Hirobumi Kiuchi, Wataru Takahashi,
Pages. 185-192
Abstract We first prove a result on the asymptotic behavior of almost-orbits of nonexpansive semigroups without convexity in a Hilbert space. This is a generalization of results of Rode [7] and Takahashi [10]. Further we prove a fixed point theorem for Lipschitzian semigroups without convexity. This is a generalization of results of Lau [3], Takahashi [8], [10] and Ishihara [2].
Contents 1. Introduction
2. Asymptotic behavior of almost-orbits
3. Fixed point theorem
Key words Fixed point, nonexpansive mapping, invariant mean, almost-orbits
Mathmatical Subject Classification 47A35, 47H09